# SDR DALA2021081304672

- Difficulty date: August 12, 2021
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3304 DURING LIGHTNING STRIKE INSPECTION FOUND DAMAGED FASTENER APPROXIMATELY AT FRAME 11A STRINGER 43 L/H SIDE OF FUSELAGE. CORRECTIVE ACTION: PERFORMED PERAMANENT REAPIR FOR LIGHTNING STRIKE LOCATED AT FR 11A AND STR 43 L/H SIDE AS PER A330 SRM 53-11-11-300-017. PERFORMED ROTOTEST CRACK INDICATION NO FOUND. (1909067)
